Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why am I feeling bloated after taking lumbar epidural steroid injection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I had an Lumbar epidural steriod injection on July 31st about 4 or 5 days later, my stomach blew up like a balloon. I had prior injections about a year ago. I am still feeling bloated & wondering if this was from the cortisone. It seems weird that it would happen shortly after the injection.
Posted Fri, 12 Oct 2012 in Vaccinations
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

The major side effects resulting form the epidural steroid injection related to stomach are loss of control on bladder and bowel. another one is gastric ulcer, however there is no side effect like abdominal distension. Although steroid do induce weight gain but that is not all of a sudden. So, this problem is not due to the injection.

If you still have some queries feel free to ask. It will be a pleasure for me to help you out

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor